Seizures Maybe Caused by Drug Withdrawal?

Question by : Seizures maybe caused by drug withdrawal?
Okay well first off, I wasn’t addicted to any of the drugs I have done so I know its not from a drug addiction..
I will start with a little history so you can fully understand and be able to answer easier.
I started doing drugs when I was very young (13) and the first drug was mushrooms, I did the off and on (once a month not exceeding 3x a month) for about a year, (14) then I started smoking marijuana about once a week, sometimes more depending on the availability, for almost 4 years. after about a month after starting I kinda stopped doing shrooms (once every other month or every 4 months). (15) I then tried coke twice and decided after the second time that I didn’t like it all to well. I then tried ecstasy (15 1/2) and did it quite frequently (every weekend or every other weekend) for 6 months. I stopped for about 6 months and then resumed (once a month) untill age 17 1/2. When I turned 17 I went on a mushroom binge (mostly every day with the occasional every other day) that lasted 4wks and I haven’t done any since because I noticed a change in my behavior and personality (It took me 2 months to get back to my normal self, but at least I came back right =P). I then stopped smoking pot to just get high at age 17 1/2, I started using it to help my bi-polar disorder so I only smoked when I got anxiety or when I needed stress relief and I didn’t smoke to the point I was really high like I used too (meaning I only took one or two hits depending on how strong it was). I’m now 18 almost 19 and I haven’t done any drugs for almost 3 1/2 months and I plan on keeping it that way because I needed a change in my life (I even moved to a different state to get away from it).
Now in the past few weeks every day I started to jolt out of sleep, kinda like a falling dream but a little more extreme. And for the past 2 days either right as I start to fall asleep or right when I wake up I’ve had seizures that last for maybe 7 seconds..
My boyfriend said that it maybe from drug withdrawal since I haven’t done any in so long and because I didn’t ween myself off I just stopped..
What do you think?

P.S.
If I have another one I’m going to see a doctor, I just want to get your opinions on this. Also, I don’t want to read people just giving me crap about my life and the choices I’ve made including stuff like “Oh my, Where were your parents?” It’s none of your business, nor your right to judge me. Only God can judge me..

By the way, I thank you ahead of time for at least reading this, even if you have no answer to give.

~~Nicole

Best answer:

Answer by raj
Well, seizure is also affected by the drugs but it is not only the cause. Be away from all kind of mental torture, think positive and everything will be fine. You can do something like meditations to feel easy.

What do you think? Answer below!

 

Fifth-graders honored at DARE Day at Dow Diamond

Filed under: drug addiction help for parents

A couple hundred fifth-graders and their parents, guardians and grandparents were at Dow Diamond Saturday to celebrate students' graduation from the DARE (Drug Abuse Resistance Education) program. The students jumped in a bounce house and played …
Read more on Midland Daily News

 

A Holistic Approach to Health in Early Recovery: Withdrawal and Insomnia

Filed under: drug addiction help for parents

These days, we all know someone affected by addiction. If it's not something we ourselves grapple with, then it's a friend, sibling, or parent. If you're lucky enough to not be personally affected by the disease of addiction, you need look no further …
Read more on Huffington Post

 

Judy Kibaki Calls for Boys' Mentorship Programmes

Filed under: drug addiction help for parents

She called for deliberate efforts to ensure that the youth are consistently counseled by parents, teachers and religious leaders. "This is the only way the upsurge in crime, drug abuse and alcoholism can be curbed," she noted She spoke at Whitesands …
Read more on AllAfrica.com

 

More drug addiction help for parents Resources

Dementia, Delirium, Depression, And Anxiety At End Of Life
Final hours of life Causes of Delirium Infections (even simple UTIs) Medications, alcohol, withdrawal at End of Life 25-75% of patients will experience it Most have an intense sadness, maybe with insomnia, excessive worry, tension Look for signs of depression, delirium, alcohol/drug abuse … View Document

Delirium In The Elderly
Is evidence from the history, PE, or labs that the disturbance is caused tell you, consider: Neuroimaging CSF Tox screen, thyroid, B12, drug levels, ammonia, cultures, ABG EEG – in difficult cases to r/o occult seizures or Should usually be avoided Agents of choice for ETOH, benzo withdrawal More … Access Content

Working With Drug Users – Scenario Exercise
Insomnia, nausea, disordered perception, fear, psychosis and possibly seizures. Withdrawal Include sudden death from over stimulation of the heart or asphyxiation caused though still not without risks – once you have swallowed or eaten a drug the effects can be delayed for 1-2 hours and maybe … Retrieve Content

Pharmacology 7: Neuro, Ophtho, Geriatrics, Psych, Pain, Shock
John Buse suggested that Rosiglitazone caused harm, and the drug company tried to line), and there’s some evidence of superior efficacy and maybe of overdose or when you want to reverse the effects of the drug. Patients chronically on benzodiazepines may experience seizures due to withdrawal … Read Full Source

Medical Consequences Of Alcoholism
Withdrawal from a drug is an acute physiological rebound after the body is acutely deprived told me that alcohol is toxic to everything in the body except for maybe temporary and usually subsides within a few days after stopping the drug. CV – MIs, arrhythmias, HTN, stroke Neuro – seizures … Document Viewer

CREENING FOR DRUGS OF ABUSE
Muscle damage may be caused by physical (e.g., crush injury), chemical Sold in health food stores as a weight loss drug and aid to muscle building (1980s) Treatment of alcohol dependence and opiate withdrawal (1980s -90s) > 50 mg/kg profound coma, decreased cardiac output and seizures … View This Document

ECSTASY, GHB, KETAMINE, PCP, – Hh Anan
Drug class: Enactogen ? Empathogen Drug class: Enactogen Empathogen , caused of MDMA damage given to to dopaminergic withdrawal and maintenance therapy for alcohol maintenance therapy for alcohol … Retrieve Doc

Alcohol
Cocaine-related deaths are often a result of cardiac arrest or seizures followed by and possibly death Addictive producing tolerance, withdrawal, & dependence Withdrawal can produce effects such as drug tissue damage which is secondary to the alcohol consumption itself (not DIRECTLY caused … Content Retrieval

2 Responses to Seizures Maybe Caused by Drug Withdrawal?

  • Anurag C says:

    consult to psychiatrist and this was not so unusal thing seizures always seen in case of frequent drug withdrawl as our brain was tend to be used of it it will be slowly relieved and dont think to much use fluids more and light diet and not late night movies engage is sociel activities

  • Bruno Banks says:

    Hey first of all don’t worry. I’ve had weird stuff happen and I took some party drugs as a youngster, more or less like you.

    I never got seizures but I had flashbacks sometimes and have these mini-jolts when I daydream that freak me out. Yours should eventually stop but I strongly recommend self-hypnotism or meditation to relax, and detoxing faster. If the hypnosis thing freaks you out, don’t bother with it, but lots of people feel calmer that way.

    Detoxing should help your head get clearer too. Try a detox diet to get busy for a few weeks. Helped my head get so much clearer. You’re young so take care of yourself. Don’t worry, no one is judging you for anything, least of all me, who was a raving teenager changed forever by certain “experiences” 😉

    Go for it and see if detoxing and meditation is your thing.

Leave a Reply

Your email address will not be published. Required fields are marked *